Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The extremal functions for certain problems concerning schlicht functions


Author: Arthur E. Obrock
Journal: Bull. Amer. Math. Soc. 71 (1965), 626-628
DOI: https://doi.org/10.1090/S0002-9904-1965-11366-0
MathSciNet review: 0178144
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. L. Duren, Distortion in certain conformal mappings of an annulus, MichiganMath. J. 10 (1963), 431-441. MR 156957
  • 2. P. L. Duren and M. Schiffer, A variational method for functions schlicht in an annulus, Arch. Rational Mech. Anal. 9 (1962), 260-272. MR 136717
  • 3. D. Gaier and F. Huckemann, Extremal problems for functions schlicht in an annulus, Arch. Rational Mech. Anal. 9 (1962), 415-421. MR 136718
  • 4. F. W. Gehring and G. af Hällström, A distortion theorem for functions schlichtin an annulus, Ann. Acad. Sci. Fenn. Ser. A I (1963), no. 325, 15 pp. MR 150281
  • 5. H. Grunsky, Neue Abschätzungen zur konformen Abbildung ein- und mehrfach zusammenhängender Bereiche, Schr. Deutsche Math.-Ver. 43 (1934), 140-143.
  • 6. F. Huckemann, Über einige Extremalprobleme bei konformer Abbildung einesKreisringes, Math. Z. 80 (1962), 200-208. MR 148893
  • 7. J. A. Jenkins, A general coefficient theorem, Trans. Amer. Math. Soc. 77 (1954), 262-280. MR 64146
  • 8. J. A. Jenkins, Univalent functions and conformal mapping, Springer-Verlag, Berlin, 1958. MR 96806
  • 9. J. A. Jenkins, On weighted distortion in conformal mapping, Illinois J. Math. 4 (1960), 28-37. MR 114004
  • 10. A. C. Schaeffer and D. C. Spencer, Coefficient regions for schlicht functions, Amer. Math. Soc. Colloq. Publ. Vol. 35, Amer. Math. Soc. Providence, R. I., 1950. MR 37908
  • 11. H. L. Royden, The interpolation problem for schlicht functions, Ann. of Math.60 (1954), 326-344. MR 64147


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1965-11366-0

American Mathematical Society